# SDR DALA2025020600923

- Difficulty date: February 3, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0794252) CORROSION ON INTERCOSTAL FROM STA 907 TO 927 BTW S-23 TO S-22 LH LH AFT CARGO COMPARTMENT. INTERCOSTAL FROM STA 907 TO 927 BTW S-23 TO S-22 LH LH AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
